International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 259-269
On approximation of copulas
Department of Mathematics, University of Silesia, Bankowa 14, Katowice 40-007, Poland
Received 6 May 1997; Revised 22 October 1997
Copyright © 1999 Tomasz Kulpa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
New sufficient conditions for strong approximation of copulas,
generated by sequences of partitions of unity, are given. Results are applied to the checkerboard and Bernstein approximations.